# SDR HAIHEEA9488

- Difficulty date: April 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2149S
- Make and model: Bell 412
- Aircraft serial: 36002
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 5035P2P45
- Condition: Errors
- Location: Cockpit Encoder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENCODER READS 0 FEET AT 500 FEET ALTITUDE. SENT TO ALLIED SIGNAL AVIONICS FOR WARRANTY REPAIR.
